This content is PDF only. Please click on the PDF icon to access.
The paper by Maddrey and Boitnott (1), on the Baltimore experience with isoniazid-induced hepatitis over a 5-year period, is an important contribution to our knowledge of this drug. The increasing number of reports of hepatitis associated with isoniazid therapy suggests that a change may have occurred in the drug over the last few years. But there were enough reports of similar cases in the 1950s to make it more likely that the recent upsurge is owing to the more widespread use of isoniazid in the prophylaxis of tuberculosis as well as greater awareness of its possible relation to jaundice.
Isoniazid Hepatitis: Backlash of Progress. Ann Intern Med. 1973;79:125–127. doi: 10.7326/0003-4819-79-1-125
Download citation file:
Published: Ann Intern Med. 1973;79(1):125-127.
Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use